Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 4, 2011, 3:39 PM EDT for Morgan County, Oglethorpe County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 3:39 PM EDT (19:39 UTC)
- Expired
- Jul 4, 2011, 4:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
Counties Morgan County, GA, Oglethorpe County, GA
The radar
The Robins AFB radar (KJGX), 111 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1794 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
892
WWUS82 KFFC 041939
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT MON JUL 4 2011
GAZ036>038-048>050-058-059-042015-
339 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
OGLETHORPE...OCONEE...NEWTON...MORGAN...BUTTS...CLARKE...GREENE AND
JASPER COUNTIES UNTIL 415 PM EDT...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SANDY CROSS TO STEWART...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS OGLETHORPE...OCONEE...NEWTON...MORGAN...BUTTS...CLARKE...
GREENE AND JASPER COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE SALEM...ROSE HILL...REESE...
FINCHERVILLE...ARNOLDSVILLE...BARNETT SHOALS...FARMINGTON...
APALACHEE...NEWBORN...MANSFIELD...CRAWFORD...MADISON...STEWART...
NORTH ALCOVY AND SANDY CROSS. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3361 8320 3337 8370 3340 8398 3346 8393
3362 8358 3398 8322 3402 8290 3399 8282
TIME...MOT...LOC 1939Z 270DEG 11KT 3396 8307 3361 8344
3345 8384
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 3:20 PM EDT, 19 minutes earlier.
Area forecast discussion, Jul 4, 3:20 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 PM EDT MON JUL 4 2011 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SHOWERS AND THUNDERSTORMS ARE INCREASING IN COVERAGE AND INTENSITY AT AFD TIME. HI-RES REFLECTIVITY FORECASTS INDICATE THAT THIS TREND WILL CONTINUE THROUGH THE EVENING...SO HAVE INCREASED POPS THROUGH 00Z TONIGHT. MODERATE INSTABILITY REMAINS ACROSS THE AREA...AVERAGING BETWEEN 2000-3000 J/KG EXCEPT IN EXTREME SOUTHWEST ZONES WHERE MORNING CONVECTION HELPED TO LOCALLY STABILIZE THE ATMOSPHERE. WEAK SURFACE TROUGH STRETCHED ACROSS NORTH GEORGIA IS ALSO HELPING TO PROVIDE FOCUS FOR CONVECTION. PLENTIFUL MOISTURE AS WELL WITH PRECIPITABLE WATERS UPWARDS OF 2 INCHES. ALOFT...WEAK TROUGHINESS REMAINS IN PLACE OVER THE EASTERN UNITED STATES FROM UPPER LOW OVER EASTERN CANADA...WITH SHORTWAVE STRETCHED DOWN THE OHIO AND MISSISSIPPI VALLEYS. SHORTWAVE WILL CONTINUE TO TRANSLATE SOUTHEAST AND PROVIDE ADDITIONAL LIFT FOR CONTINUED MAINLY PULSE-TYPE CONVECTION THROUGH THE SHORT-TERM. SOME QUESTION AS TO COVERAGE OF CONVECTION ON TUESDAY AS SOME HI-RES MODELS SEEM TO WANT TO STABILIZE THE ATMOSPHERE DUE TO WIDESPREAD CONVECTION TONIGHT. HOWEVER...WITH NUMEROUS OUTFLOW BOUNDARIES HANGING AROUND TONIGHT AND EARLY TOMORROW PLUS THE SHORTWAVE ALOFT AND SURFACE WEAKNESS...FEEL THAT ERRING ON THE SIDE OF HIGHER POPS IS THE WAY TO GO. HAVE HIGH CHANCE TO LIKELY POPS ESPECIALLY NORTH GEORGIA BOTH DAYS...SLIGHT CHANCE SOUTH TO SOUTHEAST WHERE UPPER RIDGE STILL REMAINS IN PLACE. SURFACE WEAKNESS WORKS ITS WAY INTO THE STATE ON WEDNESDAY WHICH MAY ALLOW FOR A LITTLE MORE ORGANIZATION WITH ADDITIONAL SEVERE STORMS. MAIN THREATS EACH DAY CONTINUE TO BE LIGHTNING...GUSTY WINDS AND HAIL...WITH SOME STORMS EXPECTED TO REACH SEVERE LIMITS. VERY WEAK FLOW ALOFT WILL RESULT IN LITTLE MOVEMENT TO THE STORMS... WITH THIS AND HIGH PW VALUES SOME AREAS WILL ALSO EXPERIENCE HEAVY RAIN WITH POSSIBLE LOCALIZED FLOODING. TEMPS WILL REMAIN ON THE WARM SIDE AND WITH ABUNDANT LOW-LEVEL MOISTURE IN PLACE WILL CONTINUE TO SEE HEAT INDICES FLIRT WITH THE 100 DEGREE MARK ACROSS THE METRO...AND ABOVE 100 DEGREES ACROSS PORTIONS OF CENTRAL GEORGIA. MET HAS BEEN OUTPERFORMING MAV SO LEANED TOWARD BIAS-CORRECT MET VALUES FOR SHORT-TERM TEMPS. .LONG TERM /THURSDAY THROUGH MONDAY/... WEAK TROUGHINESS ALOFT REMAINS IN PLACE THROUGH THE REST OF THE WEEK...SO THE PATTERN OF CONVECTION WILL CONTINUE. BOTH GFS AND ECMWF WANT TO BEGIN DEVELOPING A LARGE RIDGE ACROSS THE MIDDLE OF THE COUNTRY OVER THE WEEKEND...THOUGH THE GFS IS FURTHER WEST THAN THE ECMWF. STILL PLENTY OF MOISTURE ACROSS THE AREA SO EXPECT SUMMERTIME PULSE CONVECTION TO CONTINUE...BUT SHOULD SEE AN INCREASE IN TEMPS. TDP && .AVIATION... 18Z UPDATE... SHRA/TSRA BEGINNING TO POP UP ACROSS THE STATE. A FEW TAF SITES HAVE BEEN AFFECTED BUT THEY SHOULD ALL BE IN THE NEXT 2-3 HOURS. CEILINGS AND VSBYS SHOULD STAY VFR THROUGH THE PERIOD EXCEPT IN AND AROUND SHRA/TSRA DEVELOPMENT. WINDS WILL CONTINUE OUT OF THE WEST IN THE 5-10KT RANGE. VARIABLE WINDS WITH VERY STRONG GUST TO 40 OR 50KTS IN AND AROUND THUNDERSTORMS. THE DEVELOPING CONVECTION SHOULD BE OVER WITH BY 02Z-03Z. EXPECTING MORE OF THE SAME TUESDAY AFTERNOON AS WELL. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 94 70 93 / 40 50 30 50 ATLANTA 73 91 73 92 / 40 50 40 40 BLAIRSVILLE 65 85 66 84 / 40 60 40 50 CARTERSVILLE 70 91 67 93 / 40 60 40 50 COLUMBUS 73 95 72 94 / 30 40 30 30 GAINESVILLE 72 91 72 90 / 40 60 50 50 MACON 72 95 71 95 / 30 40 30 30 ROME 71 92 69 93 / 40 60 40 50 PEACHTREE CITY 70 92 69 92 / 40 50 30 40 VIDALIA 72 95 74 94 / 20 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 4, 9:41 AM EDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 941 AM EDT MON JUL 4 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051345- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 941 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A PLACE FOR ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP MAINLY THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE QUARTER SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH. THE BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE ACROSS NORTH AND CENTRAL GEORGIA. .DISCUSSION... AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES TO PROVIDE AN ACTIVE NORTHERLY FLOW PATTERN...WITH WEAK UPPER LEVEL DISTURBANCES TRAVERSING THE REGION FROM THE NORTH. A SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR THUNDERSTORMS. MARGINALLY FAVORABLE CAPE IN THE HAIL GROWTH ZONE ALLOWS A CHANCE FOR ISOLATED THUNDERSTORMS TO BECOME SEVERE PRODUCING QUARTER SIZED OR LARGER HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 4, 3:01 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT MON JUL 4 2011
GAZ056-058>061-068-070>073-041945-
301 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
SPALDING...PUTNAM...PIKE...MONROE...LAMAR...JONES...BALDWIN...
BUTTS...HANCOCK AND JASPER COUNTIES UNTIL 345 PM EDT...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SPARTA TO WILLIAMSON...MOVING SOUTHEAST AT
10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SPALDING...PUTNAM...PIKE...MONROE...LAMAR...
JONES...BALDWIN...BUTTS...HANCOCK AND JASPER COUNTIES...INCLUDING
AREAS AROUND FLAT ROCK...PIEDMONT...ETHRIDGE...BERNER...BLOUNT...HIGH
FALLS STATE PARK...CHAPPEL MILL...WILLIAMSON...SHOULDERBONE...
CULVERTON...SPARTA...WARFIELD...ROCKVILLE...OCONEE SPRINGS PARK AND
PLANT HARLEE BRANCH. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3323 8279 3319 8286 3313 8290 3308 8304
3305 8305 3295 8355 3303 8446 3331 8440
3330 8373 3340 8287
TIME...MOT...LOC 1901Z 327DEG 8KT 3324 8296 3313 8367
3318 8437Special weather statement, Jul 4, 3:11 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT MON JUL 4 2011
GAZ023-025-034-035-047-041945-
311 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WALTON...
BARROW...GWINNETT...HALL AND JACKSON COUNTIES UNTIL 345 PM EDT...
AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHATEAU ELAN TO WINDSOR...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WALTON...BARROW...GWINNETT...HALL AND JACKSON COUNTIES THROUGH
345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WINDSOR...YOUTH...LOGANVILLE...BETWEEN...CHATEAU ELAN...THOMPSONS
MILL...AUBURN...HARBIN...HOG MOUNTAIN...DACULA...CHESTNUT MOUNTAIN...
ROAD ATLANTA-LANIER SPEEDWAY...BOLD SPRINGS...CARL AND NICHOLASVILLE.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3417 8362 3399 8359 3394 8359 3392 8362
3390 8364 3389 8362 3388 8359 3379 8359
3378 8392 3399 8393 3418 8392
TIME...MOT...LOC 1911Z 268DEG 15KT 3410 8381 3400 8382
3388 8381Special weather statement, Jul 4, 3:18 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 318 PM EDT MON JUL 4 2011 GAZ084-097-041945- 318 PM EDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN LAURENS AND WILKINSON COUNTIES UNTIL 345 PM EDT... AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NICKLESVILLE...MOVING NORTHEAST AT 5 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS LAURENS AND WILKINSON COUNTIES...INCLUDING AREAS AROUND MONTROSE...NICKLESVILLE...CHAPPELLS MILL...MCINTYRE... TOOMSBORO AND IRWINTON. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. && LAT...LON 3278 8332 3290 8310 3267 8292 3254 8320 TIME...MOT...LOC 1918Z 227DEG 5KT 3271 8317
Special weather statement, Jul 4, 3:22 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT MON JUL 4 2011
GAZ004>007-041945-
322 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WHITFIELD...MURRAY...FANNIN AND GILMER COUNTIES UNTIL 345 PM EDT...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CRANDALL TO MILL CREEK...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITFIELD...MURRAY...FANNIN AND GILMER COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CRANDALL...
SUMAC...MILL CREEK...DALTON...DAWNVILLE...ETON...CONASAUGA LAKE...
NORTH GEORGIA SPEEDWAY...RAMHURST...FORT MOUNTAIN STATE PARK...
CHATSWORTH AND TILTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3484 8442 3468 8469 3464 8492 3468 8505
3472 8506 3472 8517 3476 8515 3479 8502
3494 8475
TIME...MOT...LOC 1922Z 291DEG 11KT 3486 8473 3475 8492
3473 8504Special weather statement, Jul 4, 3:34 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT MON JUL 4 2011
GAZ052-053-042000-
334 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN COWETA AND
HEARD COUNTIES UNTIL 400 PM EDT...
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLIN...MOVING EAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS COWETA AND HEARD COUNTIES...INCLUDING AREAS
AROUND WARESVILLE...TEXAS...FROLONA...FRANKLIN...CENTRALHATCHEE...
POWERS CROSSROADS...HANDY...PLANT WANSLEY AND CORINTH. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3344 8496 3344 8494 3346 8492 3346 8490
3323 8482 3320 8525 3336 8528
TIME...MOT...LOC 1934Z 256DEG 13KT 3331 8514Special weather statement, Jul 4, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT MON JUL 4 2011
GAZ036>038-048>050-058-059-042015-
339 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
OGLETHORPE...OCONEE...NEWTON...MORGAN...BUTTS...CLARKE...GREENE AND
JASPER COUNTIES UNTIL 415 PM EDT...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SANDY CROSS TO STEWART...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS OGLETHORPE...OCONEE...NEWTON...MORGAN...BUTTS...CLARKE...
GREENE AND JASPER COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE SALEM...ROSE HILL...REESE...
FINCHERVILLE...ARNOLDSVILLE...BARNETT SHOALS...FARMINGTON...
APALACHEE...NEWBORN...MANSFIELD...CRAWFORD...MADISON...STEWART...
NORTH ALCOVY AND SANDY CROSS. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3361 8320 3337 8370 3340 8398 3346 8393
3362 8358 3398 8322 3402 8290 3399 8282
TIME...MOT...LOC 1939Z 270DEG 11KT 3396 8307 3361 8344
3345 8384The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 10:43 AM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jul 4, 12:45 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 45 min |
| Jul 4, 1:30 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jul 4, 1:37 PM EDT | Special Weather Statement | FFC | Barrow | 23 min |
| Jul 4, 1:54 PM EDT | Special Weather Statement | FFC | Monroe | 36 min |
| Jul 4, 1:59 PM EDT | Special Weather Statement | FFC | Fulton | 46 min |
| Jul 4, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 43 min |
| Jul 4, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 34 min |
| Jul 4, 2:30 PM EDT | Special Weather Statement | FFC | Lamar | 30 min |
| Jul 4, 2:32 PM EDT | Special Weather Statement | FFC | Monroe | 28 min |
| Jul 4, 2:45 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 30 min |
| Jul 4, 2:48 PM EDT | Special Weather Statement | FFC | Carroll | 42 min |
| Jul 4, 2:58 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 32 min |
| Jul 4, 3:01 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jones, Lamar, Monroe and 3 more | 44 min |
| Jul 4, 3:11 PM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jul 4, 3:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jul 4, 3:22 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 23 min |
| Jul 4, 3:34 PM EDT | Special Weather Statement | FFC | Heard | 26 min |
| Jul 4, 3:43 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jul 4, 3:46 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 44 min |
| Jul 4, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 42 min |
| Jul 4, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 37 min |
| Jul 4, 4:16 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 4, 4:19 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 26 min |
| Jul 4, 4:32 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jul 4, 4:36 PM EDT | Special Weather Statement | FFC | Walton | 24 min |
| Jul 4, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 31 min |
| Jul 4, 4:55 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| Jul 4, 4:57 PM EDT | Special Weather Statement | FFC | Newton | 33 min |
| Jul 4, 4:58 PM EDT | Special Weather Statement | FFC | Fannin, Union | 32 min |
| Jul 4, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 37 min |
| Jul 4, 5:15 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jul 4, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 37 min |
| Jul 4, 5:24 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson | 36 min |
| Jul 4, 5:28 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 32 min |
| Jul 4, 5:53 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Jul 4, 5:54 PM EDT | Special Weather Statement | FFC | DeKalb | 51 min |
| Jul 4, 5:59 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 31 min |
| Jul 4, 6:02 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 43 min |
| Jul 4, 6:18 PM EDT | Special Weather Statement | FFC | Cherokee, Paulding | 27 min |
| Jul 4, 6:31 PM EDT | Special Weather Statement | FFC | Forsyth, Lumpkin, White | 29 min |
| Jul 4, 6:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 4, 6:48 PM EDT | Special Weather Statement | FFC | Dade, Walker | 27 min |
| Jul 4, 6:49 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jul 4, 7:03 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin, White | 27 min |
| Jul 4, 7:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon, Paulding | 32 min |
| Jul 4, 7:15 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 30 min |
| Jul 4, 7:16 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jul 4, 7:45 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Haralson, Paulding, Polk | 45 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.